Sh:891

Bib entry
@article{Sh:891,
 author = {Garti, Shimon and Shelah, Saharon},
 title = {{Two cardinal models for singular $\mu$}},
 journal = {MLQ Math. Log. Q.},
 fjournal = {MLQ. Mathematical Logic Quarterly},
 volume = {53},
 number = {6},
 year = {2007},
 pages = {636--641},
 issn = {0942-5616},
 doi = {10.1002/malq.200610053},
 mrclass = {03E04 (03E05)},
 mrnumber = {2351585},
 mrreviewer = {Mirna D\v{z}amonja},
 doi = {10.1002/malq.200610053},
 note = {\href{https://arxiv.org/abs/math/0612247}{arXiv: math/0612247}},
 arxiv_number = {math/0612247}
}